In today’s article, we will examine whether the drug called lyrica can cause cramps. Before moving on to this research, let’s introduce the drug called lyrica. Lyrica is a drug that is often used in diseases of nerve origin. The main active ingredient of this drug is pregabalin. With the help of this substance, it reduces pain by preventing the interaction between nerves. Diseases such as shingles and anxiety can also be used. Lyria can also reduce epileptic seizures. Individuals younger than 18 years of age should not use the drug. Patients over a certain age should not use the drug, since side effects such as headache and dizziness may occur when the drug is used. This drug is a green prescription drug, so it is a drug that is prescribed if deemed appropriate by the doctor. Never use this medicine for someone who recommends it to you. Likewise, do not recommend the drug to others. You should start the drug under the doctor’s control and stop the medication under the doctor’s control.

So, does this drug cause cramps when used? The most common side effects in studies conducted by experts are dizziness, headache, and a constant state of sleepiness. Apart from this, there are various cramps among the common side effects. If you experience such a side effect after you use this medicine, it will be one of the side effects of this medicine. Muscle and joint pain are among the side effects that can be seen besides cramps. If these side effects are very severe, you should definitely inform your doctor about this situation.

Leave a Reply

Your email address will not be published.